# SDR GTIA2021020135578

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 27,994 hours, 12,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Depleted
- Location: R1 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST REQ SERVICE.  SERVICED R1 DOOR ASSIST IAW AMM 52-10-00.  TW NK2650 CAL DUE 2/21.  PG NK2236 CAL DUE 2/21
